# SDR GTIA2024052138125

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,738 hours, 5,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 8,000 FEET MUSTY SMELL ENTERED THE FLIGHT DECK. SMELL DISSIPATED AFTER SELECTING PACK # 1 OFF. -REFORMED TSM 05-50-00-810-831-A PACK 1 CAUSE OF ODOR NO OTHER ODOR PRESENT.
